# SDR NACA2024061600002

- Difficulty date: June 16, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 111,297 hours, 20,703 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515C
- Part serial: FD456ZVH
- Condition: Failed
- Location: Rt Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R GEN DRIVE EICAS MSG. R GEN OFF EICAS MSG.  REMOVED AND REPLACED RH GEN DRIVE IAW MM 24-11-01 OPS CHECK NORMAL, NO LEAKS NOTED.
